# SDR 3EJA95402/17/22

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N954JS
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 14,630 hours, 8,884 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN SPEEDS IN EXCESS OF 250KTS THE ACFT ROLLS NOTICEABLY LEFT WHEN SPEED BRAKES EXTENDING AND THE SAME AMOUNT RIGHT AS RETRACTED. AFTER FLIGHT IT APPEARS THE LEFT OUTER SB PANEL DOES NOT EXTEND ALL THE WAY UP AND SLOWER THEN THE INBOARD
